On the asymptotic behaviour of stationary gaussian processes
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 35-42.
@article{AMBP_1995__2_2_35_0,
     author = {Rita Giuliano Antonini},
     title = {On the asymptotic behaviour of stationary gaussian processes},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {35--42},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {2},
     year = {1995},
     zbl = {0851.60035},
     mrnumber = {1371890},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_35_0/}
}
TY  - JOUR
AU  - Rita Giuliano Antonini
TI  - On the asymptotic behaviour of stationary gaussian processes
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 35
EP  - 42
VL  - 2
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_35_0/
UR  - https://zbmath.org/?q=an%3A0851.60035
UR  - https://www.ams.org/mathscinet-getitem?mr=1371890
LA  - en
ID  - AMBP_1995__2_2_35_0
ER  - 
%0 Journal Article
%A Rita Giuliano Antonini
%T On the asymptotic behaviour of stationary gaussian processes
%J Annales mathématiques Blaise Pascal
%D 1995
%P 35-42
%V 2
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_2_35_0
Rita Giuliano Antonini. On the asymptotic behaviour of stationary gaussian processes. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 2, pp. 35-42. https://ambp.centre-mersenne.org/item/AMBP_1995__2_2_35_0/

[1] M.B. Marcus, Upper bounds for the asymptotic maxima of continuous Gaussian processes, Ann. Math. Stat. 43 (1972), 522 - 533. | MR | Zbl

[2] J. Pickands Iii, Maxima of stationary Gaussian processes, Z. Wahrsch. verw. Geb. 7, (1967), 190 - 223. | MR | Zbl

[3] P.K. Pathak - C. Qualls, A law of iterated logarithm for stationary Gaussian processes, Trans. Amer. Math. Soc. 181 (1973), 185-193. | MR | Zbl

[4] M. Talagrand, La τ- regularité des mesures Gaussiennes, Z. Wahrsch. verw. Geb., 57, (1981), 213- 221. | MR | Zbl

[5] G.H. Hardy - M. Riesz, The general theory of Dirichlet's series, Cambridge tracts in Mathematics, 18, Cambridge (1915). | JFM | MR